# SDR CA021002012

- Difficulty date: August 26, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Piper PA-31
- Aircraft time: 13,928 hours
- Engine: Lyc TIO540A2C
- System (JASC): 5280 · Landing Gear Doors
- Part: Rib
- Part number: 4040522
- Condition: Cracked
- Location: Mlg Door
- Part time: 14,253 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION IT WAS NOTICED THAT WHERE THE OUTBOARD DOOR HINGE ATTACH TO THE OUTBOARD RIB, THE RIB WAS CRACKED. THE RIB WAS REPAIRED AND DOOR REINSTALLED. IF LEFT LONGER THE DOOR COULD HAVE JAM IN THE WHEEL WELL.
